# SDR ASAA2022091139911

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 42,142 hours, 12,060 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Locked
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP.  GROUNDED - YES. RESET PER ASA QRH.
